MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  G C.A.P. HUM HD SHAPER HANDLE; EXTREMITY INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS, INC. 1818910  G C.A.P. HUM HD SHAPER HANDLE; EXTREMITY INSTRUMENTS : HANDLES
Catalog Number 223081110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Handle broke off.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: examination of the returned device confirmed the reported breakage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
G C.A.P. HUM HD SHAPER HANDLE
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8147381
Report Number1818910-2018-77681
Device Sequence Number1437302
Product Code HTO
UDI-Device Identifier10603295105107
UDI-Public10603295105107
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223081110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1